Properties of linear canonical integral transforms

T. Alieva, M.J. Bastiaans

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

We provide a general expression and different classification schemes for the general two-dimensional canonical integral transformations that describe the propagation of coherent light through lossless first-order optical systems. Main theorems for these transformations, such as shift, scaling, derivation, etc., together with the canonical integral transforms of selected functions, are derived.
Original languageEnglish
Title of host publicationProc. ICO Topical meeting on Optoinformatics/Information Photonics 2006, St. Petersburg, Russia
EditorsM.L. Calvo, A.V. Pavlov, J. Jahns
Place of PublicationSt. Petersburg, Russia
PublisherITMO
Pages200-202
ISBN (Print)5-7921-0719-6
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Properties of linear canonical integral transforms'. Together they form a unique fingerprint.

  • Cite this

    Alieva, T., & Bastiaans, M. J. (2006). Properties of linear canonical integral transforms. In M. L. Calvo, A. V. Pavlov, & J. Jahns (Eds.), Proc. ICO Topical meeting on Optoinformatics/Information Photonics 2006, St. Petersburg, Russia (pp. 200-202). St. Petersburg, Russia: ITMO.